MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0181
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Pacing Problem (1439); Data Problem (3196)
Health Effect - Clinical Code Asystole (4442)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a cardiac resynchronization therapy defibrillator (crt-d) system with a right ventricular (rv) lead exhibited noise oversensing on the ventricular channel, resulting in pacing inhibition greater than two seconds during a stored ventricular episode.The patient was reported to be pacing dependent.Technical services (ts) reviewed the shock impedance history and indicated that there were no signs of a gradual rise suggestive of a progressive lead integrity issue; however, some gaps in the data were noted.Ts reviewed the stored episode and indicated that the noisy signals appeared more consistent with diaphragmatic activity rather than a lead integrity issue.Review of rate counters showed numerous sensed events at rates greater than 250 beats per minute (bpm) despite a limited number of stored ventricular episodes, suggesting that oversensing may be occurring more than the total number of stored episodes indicates.The field representative reported that programming optimization was performed and that similar noise could be reproduced during deep breathing.No additional adverse patient effects were reported.This rv lead remains in service.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) system with this right ventricular (rv) lead exhibited noise oversensing on the ventricular channel, resulting in pacing inhibition greater than two seconds during a stored ventricular episode.The patient was reported to be pacing dependent.Technical services (ts) reviewed the shock impedance history and indicated that there were no signs of a gradual rise suggestive of a progressive lead integrity issue; however, some gaps in the data were noted.Ts reviewed the stored episode and indicated that the noisy signals appeared more consistent with diaphragmatic activity rather than a lead integrity issue.Review of rate counters showed numerous sensed events at rates greater than 250 beats per minute (bpm) despite a limited number of stored ventricular episodes, suggesting that oversensing may be occurring more than the total number of stored episodes indicates.The field representative reported that programming optimization was performed and that similar noise could be reproduced during deep breathing.No additional adverse patient effects were reported.This rv lead remains in service.Additional information confirmed that the identified root cause was diaphragmatic oversensing, and the issue was attributed to the lead only.Programming optimization was performed as an initial corrective action, with the option of is-1 lead addition if the patient elects to proceed.The current plan is to continue monitoring the patient.
 
Additional Manufacturer Narrative

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24708887
Report Number2124215-2026-16858
Device Sequence Number10176233
Product Code LWS
UDI-Device Identifier00802526531156
UDI-Public(01)00802526531156(17)181116
Combination Product (Y/N)Y
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/16/2018
Device Model Number0181
Device Catalogue Number0181
Device Lot Number333773
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by Manufacturer04/08/2026
07/01/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date04/17/2026
07/02/2026
Date Device Manufactured11/16/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale